IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2019 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1227    
    Printed77    
    Emailed0    
    PDF Downloaded91    
    Comments [Add]    

Recommend this journal

 

 SHORT COMMUNICATION
Year : 1989  |  Volume : 21  |  Issue : 4  |  Page : 163-167

Cardiac Arrhythmia following single small dose of Chloroquine



Correspondence Address:
Singhal Parul


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

1. A case of cardiac toxicity following chloroquine administration in a single dose of 150 mg is reported. 2. ECG changes included absent P-wave, A. V. dissociation and idioventricular rhythm. 3. Xylocaine (I. V. drip) with supportive treatment caused reversal of arrhthmia.






[PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow